# SDR UPS01M35712

- Difficulty date: April 11, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft time: 19,491 hours, 3,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK, SEAT TRACK, LBL27 CORRODED AT BS 840 - BS 915.  CORROSION CLEANED FOUND STA 816 AND 909 OUT OF LIMIT. NEW SEAT TRACK FROM STA 816 - 909 LBL27 REPLACED PER SRM53-70-00 FIG.1 VOL.I REV.28
